I had been taking gabapentin one time at night for a slipped disc and arthritis in my hip. It helped me sleep, but 2 months ago I started having aching arms..Could this be a side effect?
It is possible though not listed specifically as a side effect. Since you have been experiencing this pain for two months, I think you need to run it by the doctor. You may need to taper off the gabapentin and try something else. For a list of side effects for gabapentin go to:
The are other options similar to gabapentin such as Lyrica and Cymbalta.
Just my thoughts,
I just began taking this med not even a week ago but I have Deg disc disease & oesto artritis in my neck to lower back but 2 years ago I had a surgury for a herniated disc that was causing an indintation on my spinal cord which also caused arm pain and severe numbness the numbness is still there either because of the prev spinal cord damage or because of the several current buldging disc I have now anyways I was givin this med to help take care of the numbness in my arms hands and legs but it just may be a coincidence that the arm pain started after you took the med specially since not really listed as a side affect but more likely a side affect to your actual injury but still never hurts to ask the doctor anyway exspecially if im right becase that means your injury could be progressing.
BUT I have a question to you like I said just started taking the med do you find it helps other than the possiable side affect what other meds do you take and have tried might be able to offer different choice like I said have had the slipped disc in my neck for quite a few years had it fixed but still suffer.
I have been on gabapentin for about 15 years for severe deg disc disease. I have had surg on c4-5 that was causing severe migraines,pain,numbness in my arms and hands. The gabapentin is a life saver--I have alot of nerve pain due to bad discs,RA fibromyalgia, and oa. I am on 600mg 3 times a day and if I feel the pain. I have had no side effects from it.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2009 • 14 answers
Posted 14 May 2010 • 2 answers
Posted 10 Sep 2010 • 4 answers
Posted 2 May 2011 • 2 answers
I have been having muscle pain in my arms like I pulled my muscles since taking Enbrel. Anyone else?
Posted 12 Feb 2015 • 3 answers